MAUDE Adverse Event Report: CROSSROADS EXTREMITY SYSTEMS LLC MOTOBAND CP IMPLANT SYSTEM; SINGLE/MULTIPLE COMPONENT METALLIC BONE FIXATION APPLIANCE

CROSSROADS EXTREMITY SYSTEMS LLC MOTOBAND CP IMPLANT SYSTEM; SINGLE/MULTIPLE COMPONENT METALLIC BONE FIXATION APPLIANCE
Catalog Number 7100-RP15
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Date of Event 10/23/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The plate was used in combination with a nitinol clip implant, and together functioned as one total construct, in order to provide compression to better facilitate the fusion process.One of the clips used has also been confirmed to have experienced mechanical failure.The clips that were used are listed below: part number: 7115-1515kt lot number: 500145; part number: 7115-1515, lot number: 500173.
 
Event or Problem Description
Date of initial surgery was (b)(6) 2018.The hardware was removed on (b)(6) 2018 and the site was revised.The plate and one nitinol clip implant have been confirmed to have experienced mechanical failure.No x-rays are available at this time.

Brand Name
MOTOBAND CP IMPLANT SYSTEM
Common Device Name
SINGLE/MULTIPLE COMPONENT METALLIC BONE FIXATION APPLIANCE
Manufacturer (Section D)
CROSSROADS EXTREMITY SYSTEMS LLC
6055 primacy parkway
suite 140
memphis TN 38119
MDR Report Key8442068
Report Number3011421599-2018-00006
Device Sequence Number16589596
Product Code HRS
UDI-Device Identifier00815432023684
UDI-Public00815432023684
Combination Product (Y/N)N
PMA/510(K) Number
K160300
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 11/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2018
Device Catalogue Number7100-RP15
Device Lot Number500143
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2018
Initial Report FDA Received Date03/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR